I'm scared

So for the last week or so I've taken a bad turn with my depression. Every so often I have these times where I just go numb and can't concentrate on anything and it's happened a couple of times while I've been driving! Luckily I snap out of it before I crash into anything but I can't find a way to make myself stop and it's really making me worried. I've never had this happen to me before

4 Replies

oldestnewest
  • Hello, I have to watch when I drive, to make certain my meds have worn off a bit before I feel comfortable driving. I can tell that my attention isn't as sharp as it should be for several hours after taking certain meds.

    Please don't drive again until you call your doctor about this.

    And call him/her as soon as possible. This must be very scary for you! Don't be hesitant or embarrassed about telling your doctor about this.

  • Yeah I called my doctors office and let them know the situation and I'm going in to see them about it hopefully tomorrow if not the next day

  • Great. Wise decision and will set your mind at ease. Some people would have just blown the situation off. Hope it is a simple solution. Please let us know, and so I can be off the roads when you are driving. lol :)

  • Hi,

    This makes for definitely scary times both for yourself and other drivers. Good on you for realizing there is an issue.

    The safest thing is not to drive until you have sorted out what causes the concentration to lapse. There is the physical side of a crash and the financial consequences if your insurance is cancelled because you are driving under the influence of drugs, prescribed or not.

    A friend of mine actually crashed recently and thought his medication was to blame. Later he found out he had a brain tumor. Just get everything checked out ASAP.

    The big questions from me for your doctor are:- (1) what is the half life of the meds (2) is there an equivalent drug without drowsiness as a side affect (3) should I take the drug at a different time and (4) if you are taking more than one drug and or over the counter stuff, could there be an bad interaction happening?

    Good luck with meds review

You may also like...